MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HOLDER LEG; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. HOLDER LEG; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 012310
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that the leg holder was not holding in place during set up or inspection for a knee scope.There was a smith and nephew device available.No patient injury, delays or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: g4, h2, h3, h6.The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product.No issues were noted.A functional evaluation was performed.The spring was broken within the clamp release lever mechanism.The clamp release lever would no longer grip the teeth on the clamp track.The clamp assembly could not be locked.The reported failure was confirmed and the root cause has been associated with a mechanical problem.Insufficient product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a repeat issue.

Brand Name
HOLDER LEG
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key11613136
Report Number1219602-2021-00762
Device Sequence Number3124428
Product Code FWZ
UDI-Device Identifier03596010024527
UDI-Public03596010024527
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number012310
Device Catalogue Number012310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1